Pronunciation: a SEET a MIN oh fen, DEX troe me THOR fan, gwye FEN e sin, SOO doe ee FED rin

Brand: Duraflu, robitussin Cold Cough and also Flu, Theraflu Max-D severe Cold & Flu


Do no take more of this medication than is recommended. An overdose of acetaminophen can damages your liver or cause death.

You are watching: Can i take robitussin and tylenol

contact your medical professional at once if you have nausea, pains in your upper stomach, itching, lose of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).


In rarely cases, paracetamol may cause a serious skin reaction. Stop taking this medicine and call your medical professional right away if you have skin redness or a rash the spreads and also causes blistering and peeling.


Acetaminophen is consisted of in many mix medicines. Taking certain products together can reason you to get too much acetaminophen which deserve to lead to a fatal overdose. check the brand to see if a medicine contains acetaminophen or APAP.


What is acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine?

Acetaminophen is a ache reliever and fever reducer.

Dextromethorphan is a sneeze suppressant. The affects the signal in the mind that create cough reflex.

Guaifenesin is an expectorant. It help loosen jam in your chest and throat, do it simpler to sneeze out v your mouth.

Pseudoephedrine is a decongestant the shrinks blood ship in the nasal passages. Dilated blood ship can reason nasal jam (stuffy nose).

Acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine is a combination medicine used to act headache, fever, human body aches, cough, chest congestion, stuffy nose, and also sinus congestion brought about by allergies, the common cold, or the flu.


Acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine may also be used for objectives not listed in this medicine guide.


You should not usage this medication if you space allergic to acetaminophen, dextromethorphan, guaifenesin, or pseudoephedrine.


Do not use this medicine if you have actually taken one MAO inhibitor in the past 14 days. A dangerous medicine interaction can occur. MAO inhibitors incorporate isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and also tranylcypromine.

Ask a doctor or pharmacist if the is safe for you to take this medication if you have actually other clinical conditions, especially:

liver disease, alcoholism, or if friend drink much more than 3 alcoholic beverages every day; high blood pressure, love disease, coronary artery disease, or recent heart attack; diabetes; glaucoma; epilepsy or other seizure disorder; enlarged prostate or urination problems; cough v mucus, or cough brought about by emphysema or chronic bronchitis; pheochromocytoma (an adrenal gland tumor); or overactive thyroid.

It is not recognized whether acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine will harm an unborn baby. execute not use this medication without her doctor"s advice if you room pregnant.


This medication might pass right into breast milk and may injury a nursing baby. Decongestants may likewise slow breast milk production. Do not usage this medication without your doctor"s advice if you are breast-feeding a baby.


Artificially sweetened fluid medicine may contain phenylalanine. Inspect the medication label if you have actually phenylketonuria (PKU).


How have to I take this medicine?

Use precisely as command on the label, or as prescribed by her doctor. Perform not use in larger or smaller quantities or for much longer than recommended. This medicine is usually taken just for a short time till your symptoms clear up.


Do not take more of this medication 보다 is recommended. An overdose of acetaminophen can damage your liver or reason death.


Do not provide this medicine to a child younger 보다 4 years old. Always questioning a doctor before giving cough or cold medicine to a child. death can happen from the misuse of cough or cold medicine in really young children.


Dissolve one packet the the powder in at least 4 ounces of water. Stir this mixture and also drink every one of it ideal away.

Do no take for longer than 7 days in a row. stop taking the medicine and also call your doctor if you still have actually a fever after 3 work of use, you still have actually pain after ~ 7 work (or 5 work if dealing with a child), if your symptoms obtain worse, or if you have actually a skin rash, continuous headache, or any kind of redness or swelling.


If you need surgery or clinical tests, tell the operated doctor or doctor ahead that time if you have actually taken this medication within the past few days.


What happens if I miss out on a dose?

Since this medicine is taken as soon as needed, you might not be on a dosing schedule. If you are taking the medicine regularly, take the missed dose as quickly as you remember. Skip the missed dose if it is nearly time because that your following scheduled dose. Do not take it extra medicine to comprise the to let go dose.


Seek emergency clinical attention or speak to the Poison help line at 1-800-222-1222. An overdose the acetaminophen have the right to be fatal.


The first signs of an paracetamol overdose encompass loss the appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your top stomach, dark urine, and also yellowing of her skin or the whites of your eyes.


Ask a medical professional or pharmacist before using any type of other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking details products together can cause you to get too much acetaminophen which have the right to lead come a deadly overdose. examine the brand to check out if a medicine includes acetaminophen or APAP.


Avoid drink alcohol. It may boost your risk of liver damage while you space taking acetaminophen.


This medication may impair your thinking or reactions. Be cautious if you drive or perform anything that requires you to it is in alert.


Get emergency medical aid if girlfriend have any type of of these signs of an allergic reaction: hives; an obstacle breathing; ede of her face, lips, tongue, or throat.


In rare cases, paracetamol may cause a serious skin reaction that have the right to be fatal. This could occur even if you have actually taken paracetamol in the past and had no reaction. Stop acquisition this medicine and also call your doctor right far if you have skin redness or a rash the spreads and causes blistering and peeling. If you have actually this form of reaction, you have to never again take any medicine that includes acetaminophen.


chest pain; fast, slow, or uneven love rate; severe dizziness, feeling choose you could pass out; mood changes, confusion, hallucinations, tremor, seizure (convulsions); fever; little or no urinating; nausea, pains in your top stomach, itching, ns of appetite, dark urine, clay-colored stools, jaundice (yellowing of her skin or eyes); or dangerously high blood push (severe headache, blurred vision, buzzing in her ears, anxiety, chest pain, uneven heartbeats, seizure).

Common side impacts may include:

dizziness, weakness; mild headache; gentle nausea, diarrhea, uncomfortable stomach; dry mouth, nose, or throat; feeling nervous, restless, irritable, or anxious; or sleep difficulties (insomnia).

This is no a finish list of side effects and others may occur. Speak to your medical professional for clinical advice around side effects. You might report side results to FDA in ~ 1-800-FDA-1088.


What various other drugs will affect this medicine?

Other drugs may interact with acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine, consisting of prescription and over-the-counter medicines, vitamins, and herbal products. Tell every of your health treatment providers around all medications you usage now and also any medicine you begin or protect against using.


Where have the right to I get much more information?

Your pharmacist have the right to provide more information around acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine.


Remember, save this and also all other medicines out the the reach of children, never share your drugs with others, and use this medication only for the clues prescribed.

See more: Which Line Of A Sitrep Contains Location, Smct: Send A Situation Report (Sitrep)


Every initiative has to be made come ensure the the information detailed by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and also complete, but no guarantee is made to that effect. Drug information contained herein might be time sensitive. Multum information has actually been compiled for use by health care practitioners and consumers in the united States and therefore Multum does no warrant the uses outside of the United claims are appropriate, unless specifically suggested otherwise. Multum"s drug info does no endorse drugs, diagnose patients or recommend therapy. Multum"s drug info is an informational source designed to aid licensed medical care practitioners in caring for your patients and/or to serve consumers city hall this business as a complement to, and not a instead of for, the expertise, skill, knowledge and judgment of medical care practitioners. The lack of a warning because that a given drug or drug combination in no method should be taken to indicate that the medicine or drug mix is safe, efficient or ideal for any kind of given patient. Multum does not assume any kind of responsibility for any kind of aspect of healthcare administered v the aid of information Multum provides. The information included herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or disadvantage effects. If you have questions around the drugs you room taking, check with your doctor, nurse or pharmacist.


Your use of the content noted in this company indicates the you have read, understood and agree to the End-User patent Agreement, which can be accessed by End-User license Agreement, which have the right to be accessed by clicking on this link.
*
*

This information does not change the advice that a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your usage of this information. Your usage of this information way that friend agree to the terms of Use. Learn exactly how we construct our content.


Healthwise, Healthwise for every health decision, and also the Healthwise logo design are trademarks that Healthwise, Incorporated.


NOTICE: This health and wellness information was not produced by the university of Michigan health and wellness System (UMHS) and also may not necessarily reflect specific UMHS practices. For medical advice relating to your an individual condition, you re welcome consult your doctor. Finish disclaimer